MathSciNet Relay Station
MathSciNet bibliographic data
MR1308453 (96a:11116) 11R23 (11Y40)
Friedman, Eduardo; Sands, Jonathan W. On the $l$-adic Iwasawa $\lambda$-invariant in a $p$-extension. With an appendix by Lawrence C. Washington. Math. Comp. 64 (1995), no. 212, 1659–1674.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement